# SDR DL76L070595

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 80,342 hours, 12,163 cycles
- Engine: Pwa PW4060
- Engine time: 34,380 hours, 44,307 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: P1073
- Condition: Unserviceable
- Location: Apu
- Part time: 34,380 hours, 44,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RTN TO STAND LOW AIR PRESS FROM APU ENG WOULD NOT START APU AIR SUPPLY INOP MCO/PLACARD, INSTALLED PER MEL 49-11-01C.  FOUND SURGE BLEED VLV STUCK IN OPEN POSITION CHANGED SAME, OP NOW NORMAL.
